Posted by Chloe on June 21, 2002, at 18:49:51
In reply to Help for Lithobid sedation?, posted by jaby on June 20, 2002, at 9:54:53
> I have really liked what lithobid has done for me thus far, but I am starting to get really tired. I take 600mg at bed and 300 in the morning, likely needing to add another 300 to that. I just walk around like a zombie (fully functioning though) and people have even been asking me if I'm okay.
> Does anyone have any experience with ridding themslves of this? Perhaps a stimulating AD like Wellbutrin or Prozac? Maybe a stimulant? I appreciate your comments. Thanks.
Sorry you feel like a Zombie. Lithium can make people feel that way. Perhaps you could add a little Lamictal to you regime instead of upping the Li. It tends to be one of the more activiting mood stabilizers, and also has some AD properties.
Adding an AD is another possibility depending on how you tolerate them. They can cause increased instability in some.
Lithium plus stimulants can be a bit hard to tolerate. It really enhances hand tremor, and often speeds up the metabolism of lithium. This requires having to take even more lithodid...At least that was my experience.